# SDR SWIA201128593

- Difficulty date: November 20, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 32,608 hours, 46,019 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE DUCT LEAK INDICATION.  CREW FOLLOWED QRH AND SHUT RIGHT ENGINE DOWN.  (FLT 5505)  CLEANED MOISTURE FROM RIGHT ENGINE DUCT LEAK SENSOR CONNECTOR.
